| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -13.0/2.5/110 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.The lens tore during injection/delivery into the eye.There was patient contact (lens touched the eye) with no patient injury.The lens was implanted, removed, and replaced intraoperatively on (b)(6) 2020.Cause of the event is reported as unknown, device failed to perform as intended.Reportedly, tear splitting the central optic which prginated from the leading edge.Patient doing excellent with no complications.
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated that a 13.2mm, vticm5_13.2, -13.0/2.5/110 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.The lens tore during injection/delivery into the eye.There was patient contact (lens touched the eye) with no patient injury.The lens was implanted, removed, and replaced intraoperatively on (b)(6) 2023.Cause of the event is reported as unknown, device failed to perform as intended.Reportedly, tear splitting the central optic which originated from the leading edge.Patient doing excellent with no complications.Claim# (b)(4).